# SDR CA190327004

- Difficulty date: March 26, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Dhav DHC8314
- Aircraft time: 44,278 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23088008
- Condition: Failed
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOTS STARTED THE RH ENGINE AND THE DC GENERATOR WOULD NOT COME ONLINE, SO THEY SHUT DOWN THE ENGINE AND WHEN THEY ATTEMPTED TO START THE ENGINE FOR THE SECOND TIME, THE ENGINE WOULD NOT ROTATE AND COULD ONLY GET 21 TO 22 VOLTS ON THE DC PANEL FROM EXTERNAL POWER. THE RH DC STARTER/GENERATOR WAS REMOVED AND FOUND THAT THE COOLING FAN WAS DAMAGED AND THERE WAS EXCESSIVE PLAY IN THE BEARING AT THE COOLING FAN. THE CURRENT LIMITERS F3 AND F4, FOR THE EXTERNAL POWER WERE FOUND TO BE BLOWN.
